HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Carpipramine and opipramol poisoning with ventricular tachycardia].

AuthorsM Laurent, B Le Foll, A Rannou, A Cantineau, G Guivarch
JournalJournal de toxicologie clinique et expérimentale (J Toxicol Clin Exp) 1985 Jan-Feb Vol. 5 Issue 1 Pg. 43-6 ISSN: 0753-2830 [Print] FRANCE
Vernacular TitleIntoxication par carpipramine et opipramol avec tachycardie ventriculaire.
PMID2887650 (Publication Type: Case Reports, English Abstract, Journal Article)
Chemical References
  • Anti-Anxiety Agents
  • Dibenzazepines
  • Benzodiazepines
  • carpipramine
  • Opipramol
Topics
  • Adolescent
  • Anti-Anxiety Agents (poisoning)
  • Benzodiazepines
  • Dibenzazepines (poisoning)
  • Female
  • Humans
  • Opipramol (poisoning)
  • Suicide, Attempted
  • Tachycardia (chemically induced)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: